Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Cocaine, nitro. Heart attack?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 126 Questions
My friend just tookl cocaine and now is taking nitro would he have a heart attack
he is 70 years old he does not want to go to hospital he is worried hwoever he first took the cocke and got pains then gook the nitro wil he die or have heart attack
Posted Thu, 12 Apr 2012 in Heart Attack
Answered by Dr. Tulasi Raman.P 4 hours later

Thanks for your query.

Consumption of cocaine is a definite risk factor for MI (hear attack). Medication history suggests of high cholesterol levels which is also a risk factor for MI (Myocardial Infarction). Even his age favors MI.

As you have said he had chest pain it could probably be Angina (early symptom of MI). This warrants an immediate cardiac evaluation. Though Nitro is used to treat MI it should always be prescribed only by a doctor after thorough cardiac evaluation.

The minimum investigation required would be an ECG if there is even a slightest changes in it, he should get a stress test done. Following which the decision to do a cardiac angiography will be suggested by the doctor / cardiologist.

I hope my answer has been adequate and informative. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Follow-up: Cocaine, nitro. Heart attack? 20 hours later
I just got back my resulkts from a ECO stress test and the docotor tolkd me I am in excellent health , why then did Vigra increase my blood pressure, I dont have any showing of CAD I didi every test all my levels are excellent including a;; my blood tests, so what caused this worru I dont understand Vigra is to lower blood pressure not increase it
Answered by Dr. Tulasi Raman.P 7 hours later

Thanks for writing back.

Its good to hear that your ECHO reports are normal.

Yes, you are right in saying Viagra causes decrease in Blood Pressure.There are no records for it involved in increasing the BP. I suspect some other reason for the same in you.

I would ask you to get the BP checked by a professional on 3 different days and record a average reading , based on which formulate antihypertensive treatment if needed.

Wish You Good Health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor